# SDR SWIA201904125757

- Difficulty date: March 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 42,833 hours, 36,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME STRUCTURE -  COVER, UPPER CORNER - AFT IS DENTED. (C-CHECK) RO: 04/11/2019 DRESSED BACK DENT ON PAX DOOR AFT UPPER CORNER COVER. COMPLIED WITH ALL THE STEPS OF REO.
